# SDR DL72S000200

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Bs 950f - 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CUTOUTS WERE MADE IN THE SKIN BETWEEN FS 950F AND 970 ALONG STR 28L DUE TO CORROSION.  THE DAMAGE WAS FOUND AT MV AND REPAIRED PER ERA 334022-14.
